zbMATH — the first resource for mathematics

On the minimum vertex covering transversal dominating sets in graphs and their classification. (English) Zbl 1386.05144

05C69 Vertex subsets with special properties (dominating sets, independent sets, cliques, etc.)
Full Text: DOI
[1] G. Chatrand and P. Zhang, Introduction to Graph Theory (Tata McGraw Hill Education, New Delhi, 2017), Eighth Reprint 2012.
[2] Cockanye, E. J.; Hedetniemi, S. T., Towards a theory of domination in graphs, Networks, 7, 247-261, (1977) · Zbl 0384.05051
[3] Hamid, I. S., Independent transversal domination in graphs, Discuss. Math. Graph Theory, 32, 1, 5-17, (2012) · Zbl 1255.05136
[4] Kulli, V. R., Theory of Domination in Graphs, (2010), Vishwa International Publications, Gulbarga, India · Zbl 1242.05001
[5] Vasanthi, R.; Subramanian, K., Vertex covering transversal domination in graphs, Int. J. Math. Soft Comput., 5, 2, 01-07, (2015)
[6] Vasanthi, R.; Subramanian, K., On vertex covering transversal domination number of regular graphs, Sci. World J., 2016, 1029024, (2016)
[7] West, D. B., Introduction to Graph Theory, (2001), Prentice-Hall of India, New Delhi
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.